1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2022 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Toes are numb

Discussion in 'Ask A Question' started by ben39uk, Jun 3, 2022.

  1. ben39uk

    ben39uk Type 2 · Member

    Messages:
    8
    Likes Received:
    0
    Trophy Points:
    41
    Hi Foks T2 for 11 years always had pins and needle effect in my toes and feet recently it has started to appear in my left calf which is rather uncomfortable, I also in my left leg had the whole vein removed for a triple heart bypass, my question is do you think a Revitive Medic Circulation Booster would help as they are expensive, and the reviews on Amazon are mixed, has anybody tried one? did it help?
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook